Filtros : "Spezamiglio, A." Limpar

Filtros



Refine with date range


  • Source: Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Analysis. Unidade: FFCLRP

    Assunto: ESTABILIDADE DE LIAPUNOV

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARCONATO, S. A. S.; BENÁ, Maria Aparecida; SPEZAMIGLIO, A. On stability of differential equations with piecewise constant argument using dichotomic maps. Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Analysis, Waterloo, v. 18, n. 2, p. 257-268, 2011.
    • APA

      Marconato, S. A. S., Bená, M. A., & Spezamiglio, A. (2011). On stability of differential equations with piecewise constant argument using dichotomic maps. Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Analysis, 18( 2), 257-268.
    • NLM

      Marconato SAS, Bená MA, Spezamiglio A. On stability of differential equations with piecewise constant argument using dichotomic maps. Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Analysis. 2011 ; 18( 2): 257-268.
    • Vancouver

      Marconato SAS, Bená MA, Spezamiglio A. On stability of differential equations with piecewise constant argument using dichotomic maps. Dynamics of Continuous, Discrete and Impulsive Systems. Series A: Mathematical Analysis. 2011 ; 18( 2): 257-268.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021